Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Trivastal is an a2-adrenoreceptor antagonist? clipper40

Posted by Mishal on December 1, 2007, at 22:31:13

In reply to Re: Trivastal is an a2-adrenoreceptor antagonist? Mishal, posted by clipper40 on November 29, 2007, at 6:58:39

> I have a strong feeling, from all that I've read and from reading your posts, that this is the medication for me. Would you mind telling me what side effects you have from this? Do you have a racing heart? How are you dealing with your sleep problems?


Hi clipper,

First time I took Trivastal, there was some jitteriness and sleeplessness. This time, trouble sleeping persists, but not intolerable at all. A small dose of Neurontin does the trick.

As a sidenote: I have found Trivastal to be highly potentiating the effects of at least two benzos. Xanax and Ativan. I think one should have to halve the benzo dosage while on Trivastal.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mishal thread:797501
URL: http://www.dr-bob.org/babble/20071125/msgs/798213.html